# SDR QXEA2009090800654

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 19,806 hours, 20,279 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742005
- Part serial: 1032
- Condition: Failed
- Location: Te Flaps
- Part time: 3,399 hours, 3,837 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- ON APPROACH TO BLI FO ORDERED FLAPS 5.  FLAP DID NOT MOVE AND FLAP PWR CAUTION ILLUMINATED.  FOLLOWED THE CHECKLIST AND TRIED AGAIN.  SAME RESULT.  LANDED SEA, LANDING UNEVENTFUL. IN CDS FOUND ARMING SWITCH FAULT.  REF FIM 27-50-00-810-805.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW AMM 27-51-01-000-801 AND 27-51-01-400-801.  FUNCTIONAL TEST GOOD.  FLAP POWER CAUTION NO LONGER ILLUMINATED.  CDS FAULT CLEARED AND DID NOT RETURN.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
